Alert archive / Nevada / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 4, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Jul 3, 2013, 6:21 PM PDT for Elko County, Nevada. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2013, 6:21 PM PDT (01:21 UTC)
- Expired
- Jul 3, 2013, 6:45 PM PDT
- In force
- 24 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County Elko County, NV
The radar
The Elko radar (KLRX), 124 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 1.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 3839 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
651 WUUS55 KLKN 040121 SVRLKN NVC007-040145- /O.NEW.KLKN.SV.W.0004.130704T0121Z-130704T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ELKO NV 621 PM PDT WED JUL 3 2013 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ELKO COUNTY IN NORTHEAST NEVADA... * UNTIL 645 PM PDT * AT 618 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF HALLECK...OR 7 MILES NORTH OF LAMOILLE...AND MOVING SOUTHEAST AT 10 MPH. THIS STORM WITH AFFECT STATE ROUTE 229 NEAR HALLECK AND INTERSTATE 80 EAST OF RYNDON && LAT...LON 4098 11519 4072 11524 4081 11558 4099 11550 TIME...MOT...LOC 0119Z 307DEG 8KT 4085 11550 $$ RLC
1 follow-up statement
892 WWUS55 KLKN 040134 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 634 PM PDT WED JUL 3 2013 NVC007-040145- /O.CON.KLKN.SV.W.0004.000000T0000Z-130704T0145Z/ ELKO NV- 634 PM PDT WED JUL 3 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM PDT FOR CENTRAL ELKO COUNTY... AT 629 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF HALLECK...OR 6 MILES NORTH OF LAMOILLE... MOVING SOUTHEAST AT 10 MPH. LOCATIONS NEAR THE PATH OF THIS STORM WAS INCLUDE...STATE ROUTE 229 SOUTH OF HALLECK AND INTERSTATE 80 NEAR RYNDON. && LAT...LON 4098 11519 4072 11524 4081 11558 4099 11550 TIME...MOT...LOC 0133Z 307DEG 8KT 4083 11547 $$ RLC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:56 PM PDT, 25 minutes earlier.
Area forecast discussion, Jul 3, 5:56 PM PDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 556 PM PDT WED JUL 3 2013 .SYNOPSIS...AN APPROACHING LOW PRESSURE SYSTEM WILL ENHANCE THUNDERSTORMS ACTIVITY ON INDEPENDENCE DAY AND AGAIN FRIDAY. THUNDERSTORM ACTIVITY WILL DECREASE OVER THE WEEKEND AND MAINLY BE CONFINED TO EASTERN NEVADA. TEMPERATURES WILL CONTINUE TO COOL OVER THE NEXT COUPLE OF DAYS. && .UPDATE...WITH SOME SHOWERS PRODUCING HEAVY RAIN AT TIMES OVER PORTIONS OF NORTHERN NYE AND SOUTHERN EUREKA...HAVE INCREASED POPS OVER THESE AREAS FOR THIS EVENING. CURRENTLY PARTLY CLOUDY OVER HUMBOLDT COUNTY...BUT EXPECT SOME SHOWERS TO ROTATE IN HUMBOLDT COUNTY LATER THIS EVENING. && .PREV DISCUSSION... /ISSUED AT 315 PM / SHORT TERM...TONIGHT THROUGH FRIDAY. ANOTHER ROUND OF THUNDERSTORMS FIRING OFF THIS AFTERNOON AND WILL CONTINUE INTO THE EVENING HOURS. EXPECT ISOLATED STORMS TO CONTINUE THROUGH THE NIGHT ACROSS NORTHWEST NEVADA AS SOME INSTABILITY PERSISTS ACROSS THAT AREA. THE REAL FIREWORKS WILL START TOMORROW AS A SHORT WAVE APPROACHES FROM THE NORTHWEST PUTTING A 50-60 KT JET OVER NORTHERN NEVADA ALONG WITH INCREASING WIND SHEAR DURING THE AFTERNOON. THIS WILL ENHANCE THUNDERSTORM ACTIVITY WITH A GOOD CHANCE THAT A FEW STORMS WILL BECOME SEVERE, ESPECIALLY ACROSS NORTHWEST NEVADA. STORMS WILL PERSIST THROUGH THE EVENING HOURS AS SHORT WAVE ENERGY CONTINUES TO ENHANCE DEVELOPMENT. SHORT WAVE STALLS OVER NORTHERN CA AND WESTERN NEVADA ON FRIDAY WITH 50-60 KT JET CONTINUING ACROSS NORTHERN AND CENTRAL NV FOR ANOTHER ACTIVE THUNDERSTORM DAY. TEMPERATURES WILL CONTINUE TO COOL A FEW MORE DEGREES ON THURSDAY AND AGAIN FRIDAY DUE TO COOLER AIR FROM THE APPROACHING SHORT WAVE. THEREFORE WILL LET EXCESSIVE HEAT WARNING EXPIRE THIS AFTERNOON. LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. WESTERN GREAT BASIN WILL BE WEDGED BETWEEN A WEAK TROUGH TO THE NORTHWEST AND HIGH PRESSURE CENTERED ROUGHLY OVER NEW MEXICO THROUGHOUT MOST OF THE LONG TERM PERIOD...WHICH WILL RESULT IN ISOLATED TO SCATTERED THUNDERSTORMS OVER CENTRAL AND EASTERN PORTIONS OF THE CWA. AT THIS TIME HEAVIEST THUNDERSTORM ACTIVITY FOR THE LONG TERM PERIOD LOOKS TO BE ON SATURDAY AS REMNANTS OF A 60KT JET ARE YET TO EXIT NE INTO IDAHO. EXPECT A SLOW DECREASE IN THUNDERSTORMS AS THE LONG TERM PERIOD PROGRESSES...WITH DIMINISHING AMOUNTS OF AVAILABLE MOISTURE. TEMPERATURES WILL BE AROUND 10 DEGREES COOLER IN THE LONG TERM IN COMPARISON TO THE CURRENT HOT TEMPERATURES...THROUGH STILL NEAR TO SLIGHTLY ABOVE NORMAL. IN GENERAL LOOK FOR MOST AREAS TO BE DRY WITH ABOVE NORMAL TEMPERATURES THROUGH THE MIDDLE OF NEXT WEEK. AVIATION...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED BOTH TODAY AND ON THURSDAY ACROSS CENTRAL AND NORTHERN NEVADA...WITH ISOLATED ACTIVITY POSSIBLE OVERNIGHT. IN ADDITION TO LIGHTNING...GUSTY OUTFLOW WINDS MAY IMPACT OPERATIONS AT ALL TERMINALS. FIRE WEATHER...AN APPROACHING LOW PRESSURE SYSTEM WILL BRING INCREASED THUNDERSTORM COVERAGE THURSDAY AFTERNOON AND EVENING. THE AIRMASS WILL BE A LITTLE DRIER SO EXPECTING SCATTERED MOSTLY DRY THUNDERSTORMS. FRIDAY AFTERNOON AND EVENING WILL SEE ANOTHER ROUND OF SCATTERED MAINLY DRY THUNDERSTORMS AS THE LOW PRESSURE SYSTEM REMAINS TO OUR WEST CAUSING ENHANCED THUNDERSTORM ACTIVITY. && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THURSDAY TO 11 PM PDT FRIDAY FOR HUMBOLDT COUNTY...NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY... NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE... SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 87/91/96/
Hazardous weather outlook, Jul 3, 3:06 AM PDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 306 AM PDT WED JUL 3 2013 NVZ030-033-035>041-041015- HUMBOLDT COUNTY-SOUTHEASTERN ELKO COUNTY-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 306 AM PDT WED JUL 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOOK FOR CONTINUED VERY WARM CONDITIONS WITH THE EXCESSIVE HEAT WARNING IN EFFECT FOR ONE MORE AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER NORTHERN NEVADA IN THE AFTERNOON. SOME OF THE THUNDERSTORMS MAY PRODUCE STRONG OUTFLOW WINDS TO 50 MPH...WHICH CAN PICK UP DUST AND LIMIT VISIBILITIES TO ONE MILE OR LESS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY. AN UPPER LEVEL JET WILL COMBINE WITH MOISTURE AND INSTABILITY IN PLACE TO BRING SCATTERED THUNDERSTORMS TO THE AREA THURSDAY. SOME OF THE STORMS MAY BE STRONG WITH GUSTY OUTFLOW WINDS AND SMALL HAIL. BLOWING DUST MAY BE POSSIBLE WITH SOME OF THE OUTFLOW WINDS WHICH COULD LIMIT VISIBILITIES TO ONE MILE OR LESS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ031-034-041015- NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- 306 AM PDT WED JUL 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER NORTHERN NEVADA IN THE AFTERNOON. SOME OF THE THUNDERSTORMS MAY PRODUCE STRONG OUTFLOW WINDS TO 50 MPH...WHICH CAN PICK UP DUST AND LIMIT VISIBILITIES TO ONE MILE OR LESS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY. AN UPPER LEVEL JET WILL COMBINE WITH MOISTURE AND INSTABILITY IN PLACE TO BRING SCATTERED THUNDERSTORMS TO THE AREA THURSDAY. SOME OF THE STORMS MAY BE STRONG WITH GUSTY OUTFLOW WINDS AND SMALL HAIL. BLOWING DUST MAY BE POSSIBLE WITH SOME OF THE OUTFLOW WINDS WHICH COULD LIMIT VISIBILITIES TO ONE MILE OR LESS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
In the hours before
Special weather statement, Jul 3, 4:18 PM PDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
418 PM PDT WED JUL 3 2013
NVZ037-032345-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
418 PM PDT WED JUL 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EUREKA COUNTY UNTIL
445 PM PDT...
AT 417 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF HICKISON SUMMIT...MOVING
EAST AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHWESTERN EUREKA COUNTY...
RURAL SOUTHERN EUREKA COUNTY...
&&
LAT...LON 3936 11625 3917 11631 3922 11649 3929 11655
3939 11649
TIME...MOT...LOC 2319Z 290DEG 5KT 3932 11644
JRSpecial weather statement, Jul 3, 4:47 PM PDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 447 PM PDT WED JUL 3 2013 NVZ035-040015- WHITE PINE COUNTY NV- 447 PM PDT WED JUL 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE PINE COUNTY UNTIL 515 PM PDT... AT 445 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHWEST OF CHERRY CREEK...MOVING EAST AT 5 MPH. WIND GUSTS UP TO 55 MPH AND SMALL HAIL ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RURAL NORTHERN WHITE PINE COUNTY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4011 11476 3984 11490 3997 11516 4012 11509 TIME...MOT...LOC 2347Z 287DEG 6KT 4003 11501 JRM
Special weather statement, Jul 3, 4:54 PM PDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 454 PM PDT WED JUL 3 2013 NVZ037-040030- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 454 PM PDT WED JUL 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EUREKA COUNTY UNTIL 530 PM PDT... AT 449 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF EUREKA...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN EUREKA COUNTY... RURAL SOUTHEASTERN EUREKA COUNTY... && LAT...LON 3942 11592 3926 11601 3941 11625 3956 11615 TIME...MOT...LOC 2354Z 287DEG 7KT 3943 11614 JR
Special weather statement, Jul 3, 5:01 PM PDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 501 PM PDT WED JUL 3 2013 NVZ037-040-040030- NORTHWESTERN NYE COUNTY NV-SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 501 PM PDT WED JUL 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LANDER AND EXTREME NORTHERN NYE COUNTIES UNTIL 530 PM PDT... AT 456 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF KINGSTON. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... STATE ROUTE 376... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3933 11693 3911 11699 3918 11730 3936 11726 TIME...MOT...LOC 0000Z 044DEG 1KT 3925 11719 JRM
Special weather statement, Jul 3, 5:46 PM PDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 546 PM PDT WED JUL 3 2013 NVZ034-038-040115- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTHWEST ELKO COUNTY NV- 546 PM PDT WED JUL 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 615 PM PDT... AT 542 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF RYNDON...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 55 MPH AND SMALL HAIL ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. PERSONS TRAVELING SHOULD BE PREPARED FOR STRONG SUDDEN WIND GUSTS...EVEN IF IT IS NOT RAINING AT YOUR LOCATION. * LOCATIONS IMPACTED INCLUDE... HALLECK... STATE ROUTE 229... INTERSTATE 80 BETWEEN RYNDON AND HALLECK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4099 11538 4075 11526 4076 11565 4090 11569 TIME...MOT...LOC 0045Z 260DEG 14KT 4086 11552 JRM
Special weather statement, Jul 3, 6:06 PM PDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 606 PM PDT WED JUL 3 2013 NVZ039-040130- SOUTH CENTRAL ELKO COUNTY NV- 606 PM PDT WED JUL 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 630 PM PDT... AT 604 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF CURRIE...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH AND SMALL HAIL ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... U.S. HIGHWAY 93... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4065 11461 4030 11454 4037 11504 4057 11501 TIME...MOT...LOC 0106Z 268DEG 14KT 4046 11483 JRM
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 5:01 PM PDT | Special Weather Statement | LKN | 29 min | |
| Jul 3, 5:22 PM PDT | Severe Thunderstorm Warning | LKN | Lander, Nye | 23 min |
| Jul 3, 5:46 PM PDT | Special Weather Statement | LKN | Elko | 29 min |
| Jul 3, 5:49 PM PDT | Areal Flood Advisory | LKN | Lander | 3 hr |
| Jul 3, 6:06 PM PDT | Special Weather Statement | LKN | 24 min | |
| Jul 3, 6:51 PM PDT | Special Weather Statement | LKN | Eureka | 24 min |
| Jul 3, 6:53 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 3, 7:21 PM PDT | Special Weather Statement | LKN | Eureka | 24 min |
| Jul 3, 7:35 PM PDT | Special Weather Statement | LKN | 25 min | |
| Jul 3, 7:50 PM PDT | Special Weather Statement | LKN | Eureka | 25 min |
| Jul 3, 8:10 PM PDT | Special Weather Statement | LKN | Eureka | 35 min |
| Jul 3, 8:35 PM PDT | Severe Thunderstorm Warning | LKN | Eureka | 25 min |
| Jul 3, 8:50 PM PDT | Special Weather Statement | LKN | Eureka | 25 min |
| Jul 3, 9:35 PM PDT | Flash Flood Warning | LKN | Eureka | 3 hr |
| Jul 3, 10:37 PM PDT | Special Weather Statement | LKN | 53 min | |
| Jul 3, 11:31 PM PDT | Special Weather Statement | LKN | Humboldt | 29 min |
| Jul 4, 12:59 AM PDT | Special Weather Statement | LKN | Humboldt | 91 min |
| Jul 4, 1:48 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 42 min |
| Jul 4, 2:17 PM PDT | Special Weather Statement | LKN | 43 min | |
| Jul 4, 2:23 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 22 min |
| Jul 4, 2:55 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 35 min |
| Jul 4, 3:00 PM PDT | Special Weather Statement | LKN | Lander | 30 min |
| Jul 4, 3:08 PM PDT | Special Weather Statement | LKN | Humboldt | 22 min |
| Jul 4, 3:22 PM PDT | Special Weather Statement | LKN | 23 min | |
| Jul 4, 3:40 PM PDT | Special Weather Statement | LKN | 35 min | |
| Jul 4, 4:38 PM PDT | Special Weather Statement | LKN | Lander | 22 min |
| Jul 4, 4:50 PM PDT | Special Weather Statement | LKN | Humboldt | 25 min |
| Jul 4, 4:59 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 31 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.